# SDR 99FDEA00310

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727233
- Aircraft serial: 22037
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 356644400
- Condition: Malfunctioned
- Location: Nr 3 Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

99-190 - NR 3 ENG STRUT OVERHEAT LIGHT ILLUM.  EMERG PROC ACCOMPLISHED.  LIGHT REMAIN ILLUM.  ENGINE SHUT DOWN.  REMOVED AND REPLACED NR 3 ENGINE STRUT OVERHEAT SENSING ELEMENT PER MM 26-14-001-2, RAN ENG PER JET RUN HANDBOOK OPER CK GOOD.  NO PNEUMATIC LEAKS FOUND.
